# SDR 4TXA2022FA0000443

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 13,639 hours, 9,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABSD71701100
- Part serial: 59414
- Condition: Discharged
- Location: Emergency Lights
- Part time: 1,238 hours, 564 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS AT STA 727C INOP.  EMERGENCY POWER SUPPLY BATTERY DISCHARGED
